| Catalog Number |
115-3610 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
08/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision occurred after 6 weeks due to infection at the implant site.No actual, implied, or suspect link to fx product.
Event or Problem Description
Revision occurred approximately 6 weeks after the primary surgery, which occurred on (b)(6) 2025.No fall or other trauma reported.Revision occurred due to infection at the implant site.A 36 mm centered glenosphere and a 36 mm + 9 135/145 stability humeral cup were explanted.There items were replaced by a 36 mm centered glenosphere, a 36 mm + 3 135/145 stability humeral cup, and a 9 mm spacer.